Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 224, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 22, 2016, 11:26 PM CDT for Blaine County, Logan County, Thomas County, Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2016, 11:26 PM CDT (04:26 UTC)
- Expired
- Jul 23, 2016, 12:15 AM CDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Blaine County, NE, Logan County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 24 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5536 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1380 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted.
785
WUUS53 KLBF 230426
SVRLBF
NEC009-113-171-230515-
/O.NEW.KLBF.SV.W.0224.160723T0426Z-160723T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1126 PM CDT FRI JUL 22 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 1215 AM CDT
* AT 1126 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES SOUTH OF SENECA TO 11 MILES SOUTH OF
THEDFORD TO 7 MILES NORTH OF STAPLETON...MOVING NORTHEAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
THEDFORD...HALSEY...PURDUM...SHANKLIN BLUFF...NATWICK...HIGHWAY 83
CROSSING THE DISMAL RIVER AND BROWN LAKE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 2 BETWEEN MILE MARKERS 206 AND 236.
HIGHWAY 83 BETWEEN MILE MARKERS 119 AND 155.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4208 10017 4186 10010 4174 10022 4174 10025
4171 10025 4153 10044 4185 10082 4209 10051
TIME...MOT...LOC 0426Z 220DEG 32KT 4180 10073 4181 10057 4159 10046
HAIL...<.75IN
WIND...60MPH
$$
CDC1 follow-up statement
841
WWUS53 KLBF 230512
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1212 AM CDT SAT JUL 23 2016
NEC009-113-171-230522-
/O.EXP.KLBF.SV.W.0224.000000T0000Z-160723T0515Z/
BLAINE NE-THOMAS NE-LOGAN NE-
1212 AM CDT SAT JUL 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BLAINE...THOMAS AND
NORTHEASTERN LOGAN COUNTIES WILL EXPIRE AT 1215 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
LAT...LON 4208 10017 4186 10010 4174 10022 4174 10025
4171 10025 4153 10044 4185 10082 4209 10051
TIME...MOT...LOC 0510Z 220DEG 32KT 4180 10073 4181 10057 4159 10046
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 11:23 PM CDT, 3 minutes earlier.
Area forecast discussion, Jul 22, 11:23 PM CDT, 3 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 1123 PM CDT FRI JUL 22 2016 .SYNOPSIS... Issued at 344 PM CDT Fri Jul 22 2016 This morning's H5 analysis had high pressure centered over the Oklahoma panhandle. This feature extended west to off the California coast and east into western Alabama. On the periphery of this feature, shortwaves were located over northwestern Kansas, northern Utah, western Nevada and Baja California. North of the high, ridging extended north into the Dakotas. West of this ridge, a trough of low pressure was located over western Washington and extended south into northern California. A 50+ kt jet streak was south of the shortwave and extended from northern California into western Montana. At the surface, a stationary front was anchored over southern and western South Dakota with a surface trough extending south from this feature, a trough of low pressure extended from southeastern South Dakota into eastern Nebraska and central Kansas. Very moist air was present across western and north central Nebraska this afternoon with dew points in the mid to upper 70s. The exception was over portions of the sandhills and the eastern panhandle, where dew points were in the upper 50s to 60s. Readings as of 3 PM CDT ranged from 92 at Broken Bow to 98 at Imperial. && .SHORT TERM...(This evening through Saturday) Issued at 344 PM CDT Fri Jul 22 2016 A weak surface front combined with an upper level disturbance will bring isolated to scattered thunderstorms to the area tonight. The best chance will be generally along and south of an O'Neill to Thedford to Ogallala line, which is closer to the stalled front across southwest and south central Nebraska. Overall shear is quite weak again today within subtropical plume around upper level high pressure centered to our south, but surface based cape is very strong. Expecting that a few storms could produce gusty winds and brief heavy rain, but hail is a minimal threat due to such warm air aloft and weak shear. A shortwave disturbance will move across southern Canada and the northern plains Saturday, which will drive a cold front south across the area. Ahead of the front expect another hot and humid day, and have extended the heat warning and advisory ahead of the front from roughly Ainsworth to Grant and areas to the southeast. There is a slight chance for thunderstorm development later Saturday afternoon along the front from the O'Neill area southwest through Broken Bow and McCook. .LONG TERM...(Saturday night through Friday) Issued at 344 PM CDT Fri Jul 22 2016 n the mid range, the main forecast challenge is precipitation chances Saturday night/Sunday. For Saturday night, a cold front will pass through the far eastern portions of the cwa and is expected to clear the forecast area by mid evening. Thunderstorms will be possible INVOF of the front in the east and far southeastern forecast area through mid evening. This activity will shift quickly east and south overnight as the front stalls off to the south of the forecast area. The next threat for precipitation will arrive on Sunday north of the frontal boundary. Both the NAM and GFS solutions develop a nice area of lift along the H7 front Sunday. This feature is anchored across the central forecast area. Have introduced some low pops across the forecast area-from the sandhills south, for Sunday. Have kept pops fairly low as qpf's will be light given the drier layer below 10000 ft agl. Precipitation chances will shift south into the southern cwa for Sunday night as a shortwave trough lifts over the stalled out frontal boundary. ATTM the bulk of pcpn should be INVOF of the front, so have opted for only slight chance pops in the forecast area Sunday night. On Monday, we will see mainly dry conds as the surface front is forced further south into central Kansas. By late afternoon/evening the front will begin to lift north over eastern Colorado as southerly winds develop on the back side of exiting high pressure. Isolated thunderstorms will be possible in some western areas late Monday into Monday night in the vicinity of theta e axis. Upper level high pressure will continue to drift west into the swrn CONUS next week. Westerly flow aloft will become more northwesterly toward the middle of next week. This will result in a more active pattern with seasonal highs in the 80s. There will be a threat for thunderstorms each day particularly in the late afternoon and evening hours. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1123 PM CDT Fri Jul 22 2016 Strong to severe thunderstorms should continue to move east at around 15 mph tonight. This would place the storms east of the fcst area around 12z Saturday morning. VFR is expected thereafter. There is the possibility of isolated storm redevelopment across eastern portions of Ncntl Neb 20z- 21z Saturday afternoon. This storm activity...if it develops...would dissipate or move east of the fcst area around 03z Saturday evening. && .LBF Watches/Warnings/Advisories... Heat Advisory until 7 PM CDT /6 PM MDT/ Saturday for NEZ058-069- 070. Excessive Heat Warning until 7 PM CDT Saturday for NEZ006>010- 026>029-037-038-059-071. && SYNOPSIS...Buttler SHORT TERM...Taylor LONG TERM...Buttler AVIATION...CDC
Hazardous weather outlook, Jul 22, 4:00 PM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 400 PM CDT FRI JUL 22 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-232100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 400 PM CDT FRI JUL 22 2016 /300 PM MDT FRI JUL 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. SOME OF THE THUNDERSTORMS COULD BE STRONG WITH GUSTY WINDS BEING THE MAIN THREAT. HEAT INDEX VALUES OVER 105 DEGREES CAN BE EXPECTED EARLY THIS EVENING ALONG AND EAST OF AN AINSWORTH TO NORTH PLATTE LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. IT WILL BE HOT ONCE AGAIN SATURDAY AHEAD OF A COLD FRONT. HEAT INDEX VALUES WILL ONCE AGAIN TOP 105 DEGREES IN PLACES ALONG AND EAST OF AN AINSWORTH TO NORTH PLATTE LINE. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ALONG AND AHEAD OF THE FRONT FROM O'NEILL TO MCCOOK AND AREAS TO THE EAST. CHANCES FOR THUNDERSTORMS RETURN TO THE REGION MUCH OF NEXT WEEK. LATER FORECASTS WILL REFINE THE POTENTIAL FOR SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Local storm report, Jul 22, 8:44 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
844 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND GST 11 WNW LEWELLEN 41.37N 102.35W
07/22/2016 E60 MPH GARDEN NE PUBLIC
&&
MARTINSpecial weather statement, Jul 22, 9:10 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 810 PM MDT FRI JUL 22 2016 NEZ057-230300- KEITH NE- 810 PM MDT FRI JUL 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KEITH COUNTY UNTIL 900 PM MDT... AT 809 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF LEMOYNE...OR 17 MILES NORTHWEST OF OGALLALA...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEMOYNE...LAKE VIEW CAMPGROUND...RUTHON...BELMAR... EAGLE GULCH CAMPGROUND AND OTTER CREEK CAMPGROUND. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 61 BETWEEN MILE MARKERS 101 AND 109. HIGHWAY 92 BETWEEN MILE MARKERS 121 AND 137. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR LAKE MCCONAUGHY...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 4119 10175 4126 10203 4138 10200 4139 10163 TIME...MOT...LOC 0209Z 276DEG 15KT 4131 10196 CDC
Special weather statement, Jul 22, 10:19 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1019 PM CDT FRI JUL 22 2016
NEZ022-024-025-035>037-056>059-069-070-230415-
CHASE NE-GARDEN NE-THOMAS NE-HOOKER NE-DEUEL NE-KEITH NE-ARTHUR NE-
LINCOLN NE-HAYES NE-PERKINS NE-LOGAN NE-MCPHERSON NE-
1019 PM CDT FRI JUL 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYES...CHASE...
ARTHUR...SOUTHERN GARDEN...DEUEL...KEITH...SOUTHWESTERN THOMAS...
PERKINS...MCPHERSON...WESTERN LINCOLN...WESTERN LOGAN AND
SOUTHEASTERN HOOKER COUNTIES UNTIL 1115 PM CDT/1015 PM MDT/...
AT 1018 PM CDT/918 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST
OF ARTHUR TO 11 MILES NORTH OF SUTHERLAND TO 9 MILES SOUTH OF
LAMAR...AND MOVING EAST AT 15 MPH.
1 INCH OF RAINFALL...DIME SIZE HAIL AND WINDS AROUND 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...OGALLALA...IMPERIAL...GRANT...CHAPPELL...OSHKOSH...BIG
SPRINGS...ARTHUR...TRYON...SUTHERLAND...HERSHEY...WAUNETA...PAXTON...
WALLACE...BRULE...MADRID...LEWELLEN...VENANGO...ELSIE AND LAMAR.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 132.
HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 221.
HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 48.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 84 AND 176.
HIGHWAY 83 BETWEEN MILE MARKERS 84 AND 90.
LAT...LON 4037 10205 4100 10205 4101 10247 4129 10261
4140 10261 4171 10160 4186 10058 4122 10070
4035 10136
TIME...MOT...LOC 0318Z 250DEG 15KT 4168 10140 4132 10120 4044 10201
CDCLocal storm report, Jul 22, 10:48 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1048 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST TRYON 41.56N 100.94W
07/22/2016 E80 MPH MCPHERSON NE LAW ENFORCEMENT
70 TO 80 MPH WIND GUSTS ESTIMATED.
&&
CCOLELocal storm report, Jul 22, 10:49 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1049 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 9 SW OSHKOSH 41.32N 102.47W
07/22/2016 E1.00 INCH GARDEN NE PUBLIC
0825 PM HAIL 6 NNE BRULE 41.17N 101.83W
07/22/2016 E1.00 INCH KEITH NE PUBLIC
0838 PM TSTM WND GST 11 WNW LEWELLEN 41.37N 102.35W
07/22/2016 E60.00 MPH GARDEN NE PUBLIC
1040 PM TSTM WND GST TRYON 41.56N 100.94W
07/22/2016 E80.00 MPH MCPHERSON NE LAW ENFORCEMENT
70 TO 80 MPH WIND GUSTS ESTIMATED.
&&
CCOLESpecial weather statement, Jul 22, 11:10 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1110 PM CDT FRI JUL 22 2016
NEZ024>026-035>038-057>059-069>071-230515-
CHASE NE-HOOKER NE-KEITH NE-LINCOLN NE-PERKINS NE-LOGAN NE-BLAINE NE-
MCPHERSON NE-THOMAS NE-ARTHUR NE-FRONTIER NE-HAYES NE-CUSTER NE-
1110 PM CDT FRI JUL 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BLAINE...HAYES...
ARTHUR...CHASE...WESTERN FRONTIER...NORTHWESTERN CUSTER...
SOUTHEASTERN GARDEN...KEITH...SOUTHEASTERN GRANT...SOUTHERN HOOKER...
SOUTHERN THOMAS...MCPHERSON...PERKINS...LINCOLN AND LOGAN COUNTIES
UNTIL 1215 AM CDT/1115 PM MDT/...
AT 1108 PM CDT/1008 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
STAPLETON TO 7 MILES WEST OF LAKE MALONEY STATE RECREATION AREA TO
NEAR ENDERS RESERVOIR STATE RECREATION AREA...AND MOVING EAST AT 20
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THE
STRONG STORMS. SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL OF 1
TO 2 INCHES AND SOME STORMS MAY BECOME SEVERE AND PRODUCE HIGH
WINDS. WARNINGS FOR THESE STORMS WILL BE ISSUED AS WARRANTED.
LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...OGALLALA...IMPERIAL...GRANT...STAPLETON...
HAYES CENTER...ARTHUR...BREWSTER...TRYON...SUTHERLAND...HERSHEY...
ARNOLD...WAUNETA...PAXTON...BRADY...WALLACE...BRULE...MAXWELL...
MADRID AND VENANGO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 2 BETWEEN MILE MARKERS 228 AND 254.
HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 134.
HIGHWAY 92 BETWEEN MILE MARKERS 122 AND 259.
HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 50.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 111 AND 201.
HIGHWAY 83 BETWEEN MILE MARKERS 35 AND 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4035 10205 4066 10205 4166 10197 4183 10091
4196 9973 4035 10072
TIME...MOT...LOC 0408Z 258DEG 24KT 4169 10052 4104 10091 4039 10153
CDCThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:08 PM CDT | Special Weather Statement | LBF | Garden | 52 min |
| Jul 22, 7:32 PM CDT | Special Weather Statement | LBF | Garden | 43 min |
| Jul 22, 7:55 PM CDT | Flash Flood Warning | LBF | Garden | 3 hr |
| Jul 22, 8:11 PM CDT | Special Weather Statement | LBF | Keith | 49 min |
| Jul 22, 8:15 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 45 min |
| Jul 22, 8:23 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 37 min |
| Jul 22, 8:45 PM CDT | Tornado Warning | LBF | Arthur | 45 min |
| Jul 22, 9:10 PM CDT | Special Weather Statement | LBF | Keith | 50 min |
| Jul 22, 9:18 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 42 min |
| Jul 22, 9:20 PM CDT | Tornado Warning | LBF | Arthur, Keith | 25 min |
| Jul 22, 9:54 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, McPherson | 39 min |
| Jul 22, 10:19 PM CDT | Special Weather Statement | LBF | Arthur, Chase, Deuel, Keith, McPherson, Perkins | 56 min |
| Jul 22, 10:43 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 47 min |
| Jul 22, 11:10 PM CDT | Special Weather Statement | LBF | Arthur, Chase, Hayes, Keith, Lincoln, Logan and 3 more | 65 min |
| Jul 23, 12:11 AM CDT | Special Weather Statement | LBF | Chase, Custer, Frontier, Hayes, Lincoln, Logan and 1 more | 64 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.